MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY LEGACY 3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY LEGACY 3 IMPLANT; DENTAL IMPLANT
Model Number 855706U
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), it was discovered during clinical procedure that a doctor was sent the wrong hex tool for a dental implant that they ordered.The patient had to be grafted for a future surgery because the procedure was not able to be completed.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and sections d9, h1, h2, h3, and h6 to report that the device was not received for analysis.Information for section a1, a2, a3, a4 were not available.When information becomes available, a supplemental report will be filed.

Brand Name
SIMPLY LEGACY 3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8834825
Report Number3001617766-2019-00322
Device Sequence Number2119415
Product Code DZE
UDI-Device Identifier10841307107675
UDI-Public10841307107675
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Model Number855706U
Device Catalogue Number855706U
Device Lot Number135102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1